On n-fold expansions for ordinary differential operators

M. Faierman, A. Markus, V. Matsaev, M. Möller

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Given an m-th order ordinary linear differential operator which is a polynomial of degree n in the eigenvalue parameter λ, we investigate n-fold expansions in terms of eigen- and associated functions of the differential operator. There are no a-priori restrictions on the positive integers n and m.

Original languageEnglish
Pages (from-to)62-77
Number of pages16
JournalMathematische Nachrichten
Volume238
DOIs
StatePublished - 23 Aug 2002

Keywords

  • Domains of fractional power
  • Self-adjoint boundary conditions
  • Strongly regular boundary conditions
  • n-fold expansion

Fingerprint

Dive into the research topics of 'On n-fold expansions for ordinary differential operators'. Together they form a unique fingerprint.

Cite this